# SDR DALA2017081906339

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 92,049 hours, 13,240 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 5 Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FINAL APPROACH, EICAS ANNUNCIATED C HYDRAULIC SYSTEM QUANTITY, QUICKLY FOLLOWED BY C HYDRAULIC PRESSURE.  PERFORMED A GO AROUND,  ACCOMPLISHED HYDRAULIC, FLAP AND LANDING GEAR PROCEDURES. LANDED FLAPS 20.  MAINTENANCE REPLACED INBOARD SOILER ACTUATOR NR 5.  SYSTEM OPERATION NORMAL.
